MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551LNAH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was 506 mg/dl at the time of incident and the current blood glucose of the patient is unknown.Customer also states that cracked on the reservoir compartment.Customer states reservoir unable to lock in place.Customer treated with insulin pump and manual injection.Troubleshooting was performed.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement, rewind, basic occlusion, occlusion, prime and excessive no delivery test.No device deficiency anomaly noted during test.Device received with broken reservoir tube lip.

Brand Name
530G INSULIN PUMP MMT-551LNAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8526266
Report Number3004209178-2019-83784
Device Sequence Number1928710
Product Code OZO
UDI-Device Identifier00643169933002
UDI-Public(01)00643169933002
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551LNAH
Device Catalogue NumberMMT-551LNAH
Device Lot NumberA5551LNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2019
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer05/04/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED INF SET.
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight65